# SDR DALA14015640961

- Difficulty date: January 16, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE CHECK,  CRACK ON FUSELAGE SKIN BS 375 AND LONGERON 20R FWD UPPER CORNER OF FWD CARGO BAY DOOR CUT OUT.   REPAIRED IAW SRM 53-05, FIG 105.
